Extremal pairs of Young’s inequality for Kac algebras

Zhengwei Liu Department of Mathematics and Department of Physics Harvard University, Cambridge, MA, U.S.A. Jinsong Wu Institute for Advanced Study in Mathematics Harbin Institute of Technology, Harbin, 150001, China

Functional Analysis mathscidoc:2207.12003

Pacific Journal of Mathematics, 295, (1), 103-121, 2018.3
In this paper, we prove a sum set estimate and the exact sum set theorem for unimodular Kac algebras. Combining the characterization of minimizers of the Donoso–Stark uncertainty principle and the Hirschman–Beckner uncertainty principle, we characterize the extremal pairs of Young’s inequality and extremal operators of the Hausdorff–Young inequality for unimodular Kac algebras.
No keywords uploaded!
[ Download ] [ 2022-07-03 15:49:45 uploaded by Liuzhengwei ] [ 42 downloads ] [ 0 comments ]
@inproceedings{zhengwei2018extremal,
  title={Extremal pairs of Young’s inequality for Kac algebras},
  author={Zhengwei Liu, and Jinsong Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220703154945367465530},
  booktitle={Pacific Journal of Mathematics},
  volume={295},
  number={1},
  pages={103-121},
  year={2018},
}
Zhengwei Liu, and Jinsong Wu. Extremal pairs of Young’s inequality for Kac algebras. 2018. Vol. 295. In Pacific Journal of Mathematics. pp.103-121. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220703154945367465530.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved